# SDR WX0A2019092473424

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN TRACK ASSY (DUMMY RAIL) Y503 FR12-FR16 CORRODED. R&R FWD CABIN TRACK ASSY (DUMMY RAIL) FR12-FR16".
